I want to thank everyone who has emailed me out of the blue, or left comments and such regarding my paxil withdrawals.
I did not quit "cold turkey" though I did not have enough of the lower dose to wean for a "week" like the doctor would have prescribed either. I know I will get through it, it is just very very hard.
My husband even found something online saying paxil withdrawal is as bad as getting off heroine. I will say I feel like shit... but saying it is that bad would probably be a bit extreme. (At least in my case.)
Anything that makes me feel this horrible getting off it is NOT something I want to continue pumping into my system - no matter what.
So, I am hanging in here... I just hope everyone around me will understand why I seem to be stuck in total shit head mode this week. And again, thanks for much for everyone's support, it means a lot.
The article my husband found is here. And the 'electric shock" sensations ARE totally creepy, and true.